Posted by: Cathy | 2011-11-24

Coming Off contraception

hi, i have had 2 x 3 month contrceptive injections - i have not had a proper period since the last 3 month injection was meant to ''''expire'''', which was in the beginning of October - is this normal? when should i expect it to return to normal? i''''ve had minor bleeding, more of a discharge type bleeding than the normal/past flow - should i be worried?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is normal. It can take up to a year for your periods to return normally.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: vuyo | 2011-11-28

I was on a 3mnths contraception i was suppose to go back on the 5th of May but me and my husband we trying for a baby again but since then i never see my period. should i be worried coz now im suffering with back pain, headaches. please advise what are my chances of having another baby while i dont see my period.

Reply to vuyo

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.